# SDR SWAA2015042939125

- Difficulty date: October 29, 2014
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 79,153 hours, 67,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6539658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME FWD SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
